68.4K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Ontruzant

2 REPLIES 2
Waggy71
Member

Re: Ontruzant

I saw my oncologist who has taken me off the new drug because its an allergic reaction and put me on Herceptin subcut injections after 10 yrs of Herceptin IV.
Anna_BCC
Member

Re: Ontruzant

Hi Waggy71

 

Sorry that you havent had a reply yet.  You may find it helpful to talk with one of our clinical experts on the free Helpline, 0808 800 6000.

 

Alternatively you can post a question in the Ask Our Nurses area of the Forum and our specialist nurses can respond to you online.

 

Best wishes
Anna
Digital Community Officer

Waggy71
Member

Ontruzant

Hi, I had my first infusion of Ontruzant, the biosimilar of Herceptin on Friday and today I've got a very red sore rash on my back and inner arms. Just wondered if anyone has had similar side effects and how long they lasted. Thank you.